Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for underarm rashes

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Thu, 5 Nov 2015 in General Health
Question: hello doc i have a rush under my armpit i been having bad odor under my armpit soo someone told me to put baking soda to kill the smell.. soo i have been doing that and it helped a lil but now i got a red pink rash looking under my armpit and i dont know how to get rid of it or the odor
doctor
Answered by Dr. Shoaib Khan 22 minutes later
Brief Answer:
Stop using the baking soda

Detailed Answer:
Hello sir and welcome.

Thank you for writing o us.

I have gone through your query with diligence and would like you to know that I am here to help. The simple reason why you have experienced a rash is because you have been applying an unhealthy concentration of baking soda in your underarms, and so I would suggest the following:

+Stop using the baking soda completely
+Keep your underarms clean and dry at all times
+Do not shave the region for a while at least
+Apply any cold cream available

Once the rash starts subsiding with time, you can either change the brand of baking soda and use a more mild one or reduce the concentration or number of times you use the baking soda application.

I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I am more than happy to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?